# SDR HNAA2014110500306

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 48,361 hours, 57,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEPL
- Condition: Dim
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT AIR STAIR DOOR IS DIM.  R & R THE BULB.  OPS CHECKED GOOD.
